# SDR CALA2024102900953

- Difficulty date: October 26, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N47340
- Make and model: Boeing 737-8
- Aircraft serial: 67600
- Aircraft time: 3,492 hours, 1,164 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Zone 900
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WATER SUPPLY IN GALLEY SMELLS BAD G1 GALLEY COFFEE MAKER 106 DRAINED, RINSED, AND REFILLED WATER TANK WITH FRESH WATER. BREWED A POT OF HOT WATER IN C/M 106. NO ABNORMAL SMELLS NOTED.
